MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 IMAGING ACCESSORIES, KIT, NEEDLE GUIDE KIT W/ PROBE COVER, N/A

C.R. BARD, INC. (BASD) -3006260740 IMAGING ACCESSORIES, KIT, NEEDLE GUIDE KIT W/ PROBE COVER, N/A
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of plastic shavings inside needle guides is confirmed, but the root cause could not be determined.Three 21 ga needle guide sets were returned for evaluation.An initial visual observation of each returned kit revealed the 1.0 cm needle guides for each set had some uneven plastic.Use residues were observed along the needle guides.Sample 1 was missing the 2.0 cm needle guide.A microscopic observation revealed plastic shavings inside the 1.0 cm needle guide of each of the three returned kits.Plastic shavings were observed inside the 2.0 cm needle guide of sample kit 3.Blood use residues were observed throughout sample 1 and on the cardboard of sample 3.A functional test of attempting to slide a 21 ga introducer needle through each of the eight individual needle guides returned in the three kits revealed a 21 ga introducer needle could pass through each needle guide.Functional testing of the needle guides in sample 3 revealed some resistance during use of the 1.0 cm needle guide and the 2.0 cm needle guide with some of the internal plastic falling out of the devices.Functional testing was performed after an initial microscopic observation of each returned device.Because these products were returned used, it could not be determined whether the failure occurred during use or before use of the products.The needle bevel may cause damage to the inside of the needle guide if the insertion of the needle is incorrect.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported by the customer can pull needle through the needle guide.It was reported this occurred with three devices.This report addresses all three devices.On 06/10/2025 - during evaluation of the three returned devices, pieces of plastic were noted in the devices.

Brand Name
IMAGING ACCESSORIES, KIT, NEEDLE GUIDE KIT W/ PROBE COVER, N/A
Common Device Name
IMAGING ACCESSORIES, KIT, NEEDLE GUIDE KIT W/ PROBE COVER, N/A
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22342676
Report Number3006260740-2025-04335
Device Sequence Number4825723
Product Code ITX
UDI-Device Identifier00801741037771
UDI-Public(01)00801741037771(11)240706(17)270430(10)REJS2466
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number900013B01
Device Lot NumberREJS2466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown